# SDR SWAA2021081076363

- Difficulty date: May 8, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 26,483 hours, 11,453 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT DOOR HANDLE CRACKED / REMOVED AND REPLACED AFT EQUIPMENT COMPARTMENT DOOR HANDLE PER CMM 52-48-13INSP 50310
